MODNET
Research Training Network in Model Theory
Publications > Preprint server > Preprint Number 864

Preprint Number 864

Previous Next Preprint server


864. Artem Chernikov and Sergei Starchenko
A note on the Erdös-Hajnal property for stable graphs
E-mail:

Submission date: 30 April 2015.

Abstract:

In this short note we provide a relatively simple proof of the Erdös-Hajnal conjecture for families of finite (hyper-)graphs without the k-order property. It was originally proved by M. Malliaris and S. Shelah in Regularity lemmas for stable graphs, Transactions AMS, 366, 2014, 1551-1585.

Mathematics Subject Classification: 03C45, 05C35, 05C69

Keywords and phrases:

Full text arXiv 1504.08252: pdf, ps.


Last updated: May 13 2015 12:22 Please send your corrections to: